Discussions By Condition: Gastrointestinal conditions

i need immediate help

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • November 20, 2009
  • 00:07 PM

ive got a loved one who took about 3250mg of niacin and is dry heaving and has numb feelingsin arms & legs should they be sent to the hospital. or is there something i can do at home to help

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?